RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 177–184 (Mi tmf1576)  

This article is cited in 1 scientific paper (total in 1 paper)

Generic solutions for some integrable lattice equations

L. V. Bogdanov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We derive the expressions for $\psi$-functions and generic solutions of lattice principal chiral equations, lattice KP hierarchy and hierarchy including lattice $N$-wave type equations. $\tau$-function of $n$ free fermions plays fundamental role in this context. Miwa's coordinates in our case appear as the lattice parameters.

Full text: PDF file (759 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 505–510

Bibliographic databases:

Language: English

Citation: L. V. Bogdanov, “Generic solutions for some integrable lattice equations”, TMF, 99:2 (1994), 177–184; Theoret. and Math. Phys., 99:2 (1994), 505–510

Citation in format AMSBIB
\Bibitem{Bog94}
\by L.~V.~Bogdanov
\paper Generic solutions for some integrable lattice equations
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 177--184
\mathnet{http://mi.mathnet.ru/tmf1576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308778}
\zmath{https://zbmath.org/?q=an:0850.35095}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 505--510
\crossref{https://doi.org/10.1007/BF01016131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1576
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Konopelchenko, BG, “Discrete integrable systems and deformations of associative algebras”, Journal of Physics A-Mathematical and Theoretical, 42:45 (2009), 454003  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:162
    Full text:66
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019